# SDR VNAA202203241111

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 25,159 hours, 19,199 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

5206/22MAR CLT-LFT TAIL 536 ENGINE VIBE WARNING, FOLLOWED QRH, UNABLE TO CLIMB FURTHER. RETURNING TO CLT. EMERGENCY DECLARED 0235Z ENGINE VIBE WENT UP TO 2.0 LANDED OVERWEIGHT, BUT WITHOUT FURTHER/OTHER ISSUE 70.4 - 70 LANDING WEIGHT.  L ENGINE VIB WENT TO 2.0 ON CLIMB / REMOVED FAN BLADES , SPINNER AND BLADEPORT PLUG TO FOM. CLEANED AND LUBED FAN BLADES IAW CRJ 700 AMM 72-21-02-640-801. REPLACED FAN RETAINING PINS IAW CRJ 700 AMM 72-21-02-400-801-A01-PSA. PERFORMED LH ENG BLADE SHAKER LIMIT AND BLADE RETAINING RING TORQUE CHECK AND REPLACED BUMPERS AS NEEDED IAW CRJ700 AMM 72-21-02-400-801-A01-PSA. VIBRATION CHECK GOOD. PERFORMED LH ENGINE VIBE CHECK IAW CRJ900 AMM 71Âˆ’00Âˆ’00Âˆ’720Âˆ’806 . VIBE CHECK GOOD"
